# SDR COMA2010030170004

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 18,382 hours, 13,165 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO TLH RECEIVED STEERING INOP CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  THIS FAULT IS INCLUDED IN THE FIM NUISANCE MSG LIST.  RESET NWS PER FIM EICAS NUISANCE MSG RESET PROCEDURE.  NO FURTHER DEFECTS NOTED.
